# SDR SWAA086243

- Difficulty date: November 13, 2008
- Submitted: November 14, 2008
- Operation: Air carrier
- Aircraft: N641SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27714
- Aircraft time: 40,345 hours, 32,791 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 5893543129
- Part serial: D1250R7466
- Condition: Arced
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV1 CHECK, COCKPIT L1 WINDOW ARCED.  REMOVED AND REPLACED L1 WINDOW ASSY PER MM.
